# SDR ZZDA2011142

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N290AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EXIT R1 SIGN FELL OFF (MX TEMP SECURED IN PLACE).  RE-SECURED GALLEY EXIT LIGHT COVER AS REQUIRED.
